BOOKS and LECTURE NOTES

C. De Lellis

Lectures held at Park City 9-13 July 2018


C. De Lellis

Chapter in the book The Abel Prize 2013-2017. H. Holden and R. Piene (editors). Springer.


C. De Lellis

The paper, in italian, has appeared first in the journal "il Volterriano". The file which can be downloaded here contains minor modifications and has been published by Rivista dell'UMI.


C. De Lellis

Proceedings of CMSA Harvard
Nonlinear analysis in geometry and applied mathematics. Part 2, 23–49,
Harv. Univ. Cent. Math. Sci. Appl. Ser. Math., 2, Int. Press, Somerville, MA, 2018.


C. De Lellis

The paper, in italian, has appeared first in the journal "il Volterriano". The file which can be downloaded here contains minor modifications and has been published by Rivista dell'UMI.


C. De Lellis

Zurich Lectures in Advanced Mathematics. European Mathematical Society (EMS), Zürich.


M. Barsanti; F. Conti; C. De Lellis; T. Franzoni

PROCEEDINGS, SURVEYS and EXPOSITORY ARTICLES in GMT

C. De Lellis; G. De Philippis; J. Hirsch; A. Massaccesi

2017 Matrix Annals 193-205 Springer International Publishing, 2018.


C. De Lellis

Boll. Unione Mat. Ital. 9 (2016), no. 1, 3–67.


C. De Lellis

Surveys in differential geometry 2016. Advances in geometry and mathematical physics, 1–83, Surv. Differ. Geom., 21, Int. Press, Somerville, MA, 2016.


C. De Lellis

Current developments in mathematics 2014, 153–229, Int. Press, Somerville, MA, 2016.


C. De Lellis

Proceedings of the International Congress of Mathematicians Hyderabad, India, 2010


C. De Lellis

Transport equations and multi-D hyperbolic conservation laws, 61–74, Lect. Notes Unione Mat. Ital., 5, Springer, Berlin, 2008.


T.H. Colding; C. De Lellis

Surveys in differential geometry, Vol. VIII (Boston, MA, 2002), 75–107, Int. Press, Somerville, MA, 2003.


EXPOSITORY ARTICLES and SURVEYS on the H-PRINCIPLE

C. De Lellis; L. Székelyhidi Jr.

Notices Amer. Math. Soc. 66(5):677-685, 2019.


C. De Lellis; L. Székelyhidi Jr.

Bull. Amer. Math. Soc. (N.S.) 54 (2017), no. 2, 247–282.


C. De Lellis; L. Székelyhidi Jr.

Forthcoming in Memorial Volume for Professor John Nash, eds. Joseph Kohn and Hong Jun, World Scientific Publishers, 2017


C. De Lellis; L. Székelyhidi Jr.

Eur. Math. Soc. Newsl. No. 95 (2015), 19–24.


C. De Lellis; L. Székelyhidi Jr.

European Congress of Mathematics, 13–29, Eur. Math. Soc., Zürich, 2013.


C. De Lellis; L. Székelyhidi Jr.

Bull. Amer. Math. Soc. 49, 347-375, 2012


EXPOSITORY ARTICLES in HYPERBOLIC SYSTEMS and TRANSPORT EQUATIONS

C. De Lellis

Hyperbolic problems: theory, numerics and applications, 269–278, Proc. Sympos. Appl. Math., 67, Part 1, Amer. Math. Soc., Providence, RI, 2009.


C. De Lellis

Journées équations aux dérivées partielles (2010), Exp. No. 6, 10 p.


C. De Lellis

Hyperbolic problems: theory, numerics and applications. I, 105–112, Yokohama Publ., Yokohama, 2006


C. De Lellis

Handbook of differential equations: evolutionary equations. Vol. III, 277–382, Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam, 2007.


C. De Lellis

Séminaire Bourbaki. Vol. 2006/2007. Astérisque No. 317 (2008), Exp. No. 972, viii, 175–203.


INTERIOR REGULARITY for AREA MINIMIZING CURRENTS

C. De Lellis; J. Hirsch; A. Marchese; S. Stuvard

To appear in Geometric and Functional Analysis


C. De Lellis; E. Spadaro; L. Spolaor

J. Differential Geom. 116 (2020), no. 1, 125-185


C. De Lellis; E. Spadaro; L. Spolaor

Ann. PDE 3 (2017), no. 2, Art. 18, 85 pp.


C. De Lellis; E. Spadaro; L. Spolaor

Trans. Amer. Math. Soc. 370 (2018), no. 3, 1783–1801


C. De Lellis; E. Spadaro

Ann. of Math. (2) 183 (2016), no. 2, 577–617.


C. De Lellis; E. Spadaro

Ann. of Math. (2) 183 (2016), no. 2, 499–575.


C. De Lellis; E. Spadaro

Geom. Funct. Anal. 24 (2014), no. 6, 1831–1884.


C. De Lellis; E. Spadaro

To appear in the Proceedings for the 2009 Conference in honor of De Giorgi and Stampacchia, held in Erice Discrete and Continuous Dynamical Systems Volume 31, Issue 4, Pages : 1249 - 1272, 2011


BOUNDARY REGULARITY for AREA MINIMIZING CURRENTS

C. De Lellis; G. De Philippis; J. Hirsch

To appear in Journal of Differential Geometry


C. De Lellis; G. De Philippis; J. Hirsch; A. Massaccesi

MULTIPLE VALUED FUNCTIONS

C. De Lellis; J. Hirsch; A. Marchese; S. Stuvard

To appear in Communications on Pure and Applied Mathematics


C. De Lellis; A. Marchese; E. Spadaro; D. Valtorta

Comment. Math. Helv. 93 (2018) no. 4, 737-779


C. De Lellis; E. Spadaro

Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 14 (2015), no. 4, 1239–1269.


C. De Lellis; M. Focardi; E. Spadaro

Annales Academiae Scientiarum Fennicae vol. 36 pp. 393-410 (2011)


C. De Lellis; E. Spadaro

Memoirs of the AMS 211 (2011), no. 991.


C. De Lellis; C.R. Grisanti; P. Tilli

Ann. Mat. Pura Appl. (4) 183 (2004), no. 1, 79–95.


OTHER WORKS in GEOMETRIC MEASURE THEORY

C. De Lellis; G. De Philippis; B. Kirchheim; R. Tione

To appear in the Annales de la Faculte' des Sciences de Toulouse


C. De Lellis; J. Ramic

Ann. Inst. Fourier (Grenoble) 68 (2018) no 5, 1909-1986


C. De Lellis; A. De Rosa; F. Ghiraldin

Adv. Calc. Var. 12 (2019) no. 2, 211-223


C. De Lellis; F. Ghiraldin; F. Maggi

J. Eur. Math. Soc. (JEMS) 19 (2017), no. 8, 2219–2240


C. De Lellis; D. Tasnady

J. Differential Geom. 95 (2013), no. 3, 355–388.


OTHER WORKS in MINIMAL SURFACES and GEODESICS

A. Carlotto; C. De Lellis

J. Differential Geom. 112(3):411-445, 2019.


T.H. Colding; C. De Lellis; W.P. Minicozzi II

Comm. Pure Appl. Math. 61 (2008), no. 11, 1540–1602.


T.H. Colding; C. De Lellis

Topology 44 (2005), no. 1, 25–45.


INCOMPRESSIBLE EULER EQUATIONS

T. Buckmaster; C. De Lellis; L. Székelyhidi Jr.; V. Vicol

Comm. Pure Appl. Math. 72 (2019), no. 2, 229-274


T. Buckmaster; C. De Lellis; L. Székelyhidi Jr.

Comm. Pure Appl. Math. 69 (2016), no. 9, 1613–1670.


T. Buckmaster; C. De Lellis; P. Isett; L. Székelyhidi Jr.

Ann. of Math. (2) 182 (2015), no. 1, 127–172.


T. Buckmaster; C. De Lellis; L. Székelyhidi Jr.

A. Choffrut; C. De Lellis; L. Székelyhidi Jr.

C. De Lellis; L. Székelyhidi Jr.

J. Eur. Math. Soc. (JEMS) 16 (2014), no. 7, 1467–1505.


C. De Lellis; L. Székelyhidi Jr.

Inventiones Mathematicae 193, Issue 2 (2013), Page 377-407


Y. Brenier; C. De Lellis; L. Székelyhidi Jr.

Comm. Math. Phys. 305 (2011), 351-361


C. De Lellis; L. Székelyhidi Jr.

Arch. Ration. Mech. Anal. 195 (2010), no. 1, 225–260.


C. De Lellis; L. Székelyhidi Jr.

Ann. of Math. (2) 170 (2009), no. 3, 1417–1436.


INCOMPRESSIBLE NAVIER STOKES

M. Colombo; C. De Lellis; A. Massaccesi

Comm. Pure Appl. Math. 73 (2020), no. 3, 609–663.


M. Colombo; C. De Lellis; L. De Rosa

Comm. Math. Phys. 362 (2018) no. 2, 659-688


RIGIDITY ESTIMATES

C. De Lellis; P.M. Topping

Calc. Var. 43 (2012) 347-354


C. De Lellis; S. Müller

Calc. Var. Partial Differential Equations 26 (2006), no. 3, 283–296.


C. De Lellis; S. Müller

J. Differential Geom. 69 (2005), no. 1, 75–110.


ISOMETRIC EMBEDDINGS

C. De Lellis; D. Inauen

Adv. Math. 363 (2020)


C. De Lellis; D. Inauen; L. Székelyhidi Jr.

Rev. Mat. Iberoam. 34 (2018) no. 3, 1119-1152


S. Conti; C. De Lellis; L. Székelyhidi Jr.

Nonlinear Partial Differential Equations Abel Symposia Volume 7, 2012, pp 83-116


TRANSPORT EQUATIONS

E. Brue'; M. Colombo; C. De Lellis

To appear in Arch. Rat. Mech. Anal.


C. De Lellis; P. Gwiazda; A. Swierczewska-Gwiazda

Calc. Var. Partial Differential Equations 55 (2016), no. 5, Paper No. 128, 17 pp.


G. Crippa; C. De Lellis

J. Reine Angew. Math. 616 (2008), 15–46.


G. Crippa; C. De Lellis

Indiana Univ. Math. J. 55 (2006), no. 1, 1–13.


L. Ambrosio; C. De Lellis; J. Maly

Perspectives in nonlinear partial differential equations, 31–67, Contemp. Math., 446, Amer. Math. Soc., Providence, RI, 2007.


HYPERBOLIC SYSTEMS OF CONSERVATION LAWS

E. Chiodaroli; C. De Lellis; O. Kreml

Hyperbolic problems: theory, numerics, applications, 1–10, AIMS Ser. Appl. Math., 8, Am. Inst. Math. Sci. (AIMS), Springfield, MO, 2014.


E. Chiodaroli; C. De Lellis; O. Kreml

Comm. Pure Appl. Math. 68 (2015), no. 7, 1157–1190.


L. Ambrosio; F. Bouchut; C. De Lellis

Comm. Partial Differential Equations 29 (2004), no. 9-10, 1635–1651.


SCALAR CONSERVATION LAWS AND HAMILTON JACOBI EQUATIONS

C. De Lellis; R. Ignat

Comm. Partial Differential Equations 40 (2015), no. 8, 1543–1557.


C. De Lellis; R. Robyr

Arch. Ration. Mech. Anal. 200 (2011) 1051-1073


S. Bianchini; C. De Lellis; R. Robyr

Arch. Ration. Mech. Anal. 200 (2011) 1003-1021


C. De Lellis; F. Golse

Comm. Pure Appl. Math. 58 (2005), no. 7, 989–998.


C. De Lellis; T. Rivière

J. Math. Pures Appl. (9) 82 (2003), no. 10, 1343–1367.


C. De Lellis; F. Otto; M. Westdickenberg

Quart. Appl. Math. 62 (2004), no. 4, 687–700.


C. De Lellis; M. Westdickenberg

Ann. Inst. H. Poincaré Anal. Non Linéaire 20 (2003), no. 6, 1075–1085.


C. De Lellis; F. Otto; M. Westdickenberg

Arch. Ration. Mech. Anal. 170 (2003), no. 2, 137–184


VECTORIAL CALCULUS OF VARIATIONS

C. De Lellis; F. Ghiraldin

C. R. Math. Acad. Sci. Paris 348 (2010), no. 17-18, 973–976


C. De Lellis; L. Székelyhidi Jr.

C. R. Math. Acad. Sci. Paris 343 (2006), no. 5, 367–370


S. Conti; C. De Lellis; S. Müller; M. Romeo

C. R. Math. Acad. Sci. Paris 337 (2003), no. 4, 233–238.


C. De Lellis

Nonlinear Anal. 53 (2003), no. 7-8, 1101–1114.


C. De Lellis; G. Royer-Carfagni

J. Elasticity 65 (2001), no. 1-3, 1–31 (2002).


PHASE TRANSITIONS

S. Conti; C. De Lellis

Math. Ann. 338 (2007), no. 1, 119–146.


C. De Lellis; F. Otto

J. Eur. Math. Soc. (JEMS) 5 (2003), no. 2, 107–145.


L. Ambrosio; C. De Lellis; C. Mantegazza

Calc. Var. Partial Differential Equations 9 (1999), no. 4, 327–255.


OTHER

G. Alberti; H. Bolcskey; C. De Lellis; G. Kolliander; E. Riegler

IEEE Trans. Inform. Theory, 65(11):7480-7513, 2019.


C. De Lellis; D. Inauen

Comm. Partial Differential Equations 42 (2017), no. 10, 1510–1523.


G. Alberti; H. Bolcskey; C. De Lellis; G. Kolliander; E. Riegler

Proc. IEEE Int. Symp. Inf. Th., Barcelona, Spain, Jul. 2016, pp. 2789-2793.


A. Bressan; C. De Lellis

Comm. Pure Appl. Math. 62 (2009), no. 6, 789–830.


C. De Lellis; T. Kappeler; P. Topalov

Comm. Partial Differential Equations 32 (2007), no. 1-3, 87–126.